Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PE and Rogaine

PE and Rogaine

I know it might sound silly. But I am experiencing a hair loss. My doctor recommended me to start using Rogaine foam. So I gave it a try. I have been on it almost two months. Recently started to experience some erection problems. Can not get a full erection and the desire to have sex decreased as well. I know some other hair loss products like Propecia have side effects that have something to do with sex but I have never heard something like that about Rogaine. I was wondering if anyone has been using Rogaine on this forum.

Please can someone move this thread to the main member forum. I can not post there.



I’ve been using rogaine for several months—

no obvious side effects, I’m 34 years old.

It probably makes my erections softer.. just means I have to kegel more. I get an EQ of 8 lately though.. maybe rogaine would explain that (I stopped rogaine & only got back on recently, & since you mention it my erection is softer… I was up to EQ10 after my first month of PE).

However, I havent been as dedicated about my kegels lately, so honestly, I cant say for sure it’s Rogaine…

I used Rogaine and noticed that my semen output decreased DRAMATICALLY as well as my sex drive and my ability to get a full erection. I chose to be bald rather than lose out on sex.

To be honest, before Rogaine I used to be able to shoot and hit my wife’s face just from pulling out during normal sex. To this day (about 3 years after Rogaine) I’m lucky if my load shoots at all.

There are several people on the forum wjho use Rogaine, But you might try a Google search on Rogaine and see if there is any points in the hits to answer the problem. I did see one say that you would do well to tell your doctor if you have side effects.

Might be worth a try.

Don't be a lurker left out in the cold. :lurk: Join the happy band of donors!

Psst! The link is at the bottom of the page :bigwink:

Similar Threads 
ThreadStarterForumRepliesLast Post
Propecia problems?Dino9X7Male Supplements31801-10-2015 06:07 PM
Hair loss please helpleftydickMen's Grooming Tips3301-26-2010 05:49 AM
RogainemravgMale Supplements23302-24-2008 01:55 AM

All times are GMT. The time now is 05:18 AM.